My doctor recently recommended I ween off lexapro because my anxiety has been worse since starting 5 months ago and so for the past 3 nights I've taken 5mg instead of 10mg. So far so good but I'm worried about this upcoming week. I hope cutting down isn't too bad because I've heard it's horrible and I had such a bad time starting the meds in the first place. Anyone in or have been in my situation before? What are your experiences weening off??
I was on 10mg during my divorce for a while and then a traumatic accident occurred and my doctor increased my dosage to 20 mg. I have been on Lexapro a total of 7 years, but only 20 mg for 1 year. I am weaning myself off with direction from my MD. I was taking the 20 mg and splitting it in half for the 10 mg. I had no withdrawal. Then I slowly weaned to every other day. And now I am NOT taking any and it has been a week without the med. It is horrible!!! Naseauted, dizzy, blurred vision, inability to focus, palpitations, sweating, shaky. I am trying hard to stay off this as I have gained a lot of weight and feel I have obtained good coping mechanisms with life stressors, it's just horrible to go through withdrawal. How much LONGER??? /
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2013 • 1 answer
Posted 18 Feb 2015 • 2 answers
Posted 24 Mar 2016 • 1 answer
Posted 28 Feb 2017 • 3 answers
Posted 12 Sep 2017 • 1 answer